Alert archive / Kentucky / Tornado Warnings in 2016
Tornado Warning 37, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at May 10, 2016, 4:59 PM CDT for Christian County, Hopkins County, Muhlenberg County, Kentucky. It was in force for 46 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 4:59 PM CDT (21:59 UTC)
- Expired
- May 10, 2016, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Christian County, KY, Hopkins County, KY, Muhlenberg County, KY
The radar
The Ft Campbell radar (KHPX), 59 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:01 PM CDT | FUNNEL CLOUD | Crofton, KY | NEAR CROFTON |
| May 10, 5:03 PM CDT | HAIL 1 | Crofton, KY | |
| May 10, 5:25 PM CDT | TORNADO | 2 Ne Apex, KY | |
| May 10, 5:25 PM CDT | TORNADO | N Apex, KY | EF-1 105 MPH PEAK WIND. PATH LENGTH 5 MILES. DOZENS OF TREES SNAPPED OR UPROOTED. 2 BARNS DESTROYED. ROOF BLOWN OFF DECK WITH PARTIAL LOSS OF ROOF DECKING ON HOUSE. PATH WIDTH 100 YARDS WIDE. |
| May 10, 5:26 PM CDT | TORNADO | 7 Sw Greenville, KY | SIGNIFICANT DAMAGE TO HOUSE ON JOE ELI LANE ON MUHLENBERG/CHRISTIAN CO. LINE. RESIDENT TOOK COVER IN A STORM SHELTER. |
| May 10, 5:30 PM CDT | TSTM WND DMG | 6 Se White Plains, KY | SEVERAL BUILDINGS DAMAGED ALONG ELI LANE...5 BUILDINGS DAMAGED ALONG JERRELLS CREEK ROAD...TREES UPROOTED AND TWISTED IN THAT AREA. POWER POLES DOWN IN SW PART OF COUNTY...WIDESPREAD HAIL DAMAGE WITHIN THE COUNTY...HAIL UP TO SLIGHTLY LARGER THAN GOLF BALLS OC |
| May 10, 5:30 PM CDT | TORNADO | Apex, KY | EMS/EMA TRACKED TORNADO FROM FIRST TOUCHDOWN NEAR APEX TO WEIR TO SOUTH OF DRAKESBORO NEAR BROWDER...THEN THE TORNADO LIFTED AT APPROXIMATELY 555 PM. QUARTER TO LARGER THAN GOLF BALL HAIL WAS REPORTED ALONG THE PATH. |
| May 10, 5:35 PM CDT | TSTM WND DMG | Greenville, KY | ROOF BLOWN OFF HOUSE ON TERRELLS CREEK ROAD SOUTH OF GREENVILLE. |
| May 10, 5:46 PM CDT | HAIL 2.75 | 1 S Greenville, KY | |
| May 10, 5:48 PM CDT | HAIL 1 | Beech Creek, KY | |
| May 10, 5:49 PM CDT | HAIL 1.75 | Beech Creek, KY | TIME OF EVENT ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578
WFUS53 KPAH 102159
TORPAH
KYC047-107-177-102245-
/O.NEW.KPAH.TO.W.0037.160510T2159Z-160510T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
459 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOPKINS COUNTY IN NORTHWESTERN KENTUCKY...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 545 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CROFTON...OR 12 MILES SOUTHEAST OF DAWSON SPRINGS...
MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WEIR AND GRAHAM AROUND 515 PM CDT.
GREENVILLE AND POWDERLY AROUND 525 PM CDT.
CENTRAL CITY AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
DRAKESBORO AND WHITE PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3718 8690 3718 8692 3715 8693 3696 8753
3712 8763 3733 8713 3733 8710 3735 8709
3737 8705 3732 8699 3727 8698 3726 8696
3724 8694 3723 8691 3722 8691 3721 8690
3719 8690 3719 8689
TIME...MOT...LOC 2158Z 244DEG 47KT 3708 8750
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ML2 follow-up statements
183
WWUS53 KPAH 102236
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
536 PM CDT TUE MAY 10 2016
KYC047-107-102245-
/O.CAN.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
HOPKINS KY-CHRISTIAN KY-
536 PM CDT TUE MAY 10 2016
...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS AND NORTHEASTERN
CHRISTIAN COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
KENTUCKY.
LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
3719 8731 3720 8732 3720 8733 3721 8732
3733 8713 3733 8710 3735 8709 3737 8705
3732 8699 3727 8698 3723 8692 3721 8690
3719 8691 3719 8689
TIME...MOT...LOC 2235Z 244DEG 47KT 3729 8695
$$
KYC177-102245-
/O.CON.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
MUHLENBERG KY-
536 PM CDT TUE MAY 10 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
MUHLENBERG COUNTY...
AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES EAST OF CENTRAL CITY...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD AND A BRIEF
TORNADO TOUCHDOWN NEAR APEX.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL MUHLENBERG COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
DRAKESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
3719 8731 3720 8732 3720 8733 3721 8732
3733 8713 3733 8710 3735 8709 3737 8705
3732 8699 3727 8698 3723 8692 3721 8690
3719 8691 3719 8689
TIME...MOT...LOC 2235Z 244DEG 47KT 3729 8695
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ML408
WWUS53 KPAH 102239
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
539 PM CDT TUE MAY 10 2016
KYC177-102245-
/O.CON.KPAH.TO.W.0037.000000T0000Z-160510T2245Z/
MUHLENBERG KY-
539 PM CDT TUE MAY 10 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
MUHLENBERG COUNTY...
AT 539 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTH OF
HARTFORD...OR 12 MILES EAST OF CENTRAL CITY...MOVING NORTHEAST AT 55
MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CENTRAL CITY...GREENVILLE...POWDERLY...WEIR AND DRAKESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3718 8692 3715 8693 3706 8725 3715 8733
3719 8731 3720 8732 3720 8733 3721 8732
3733 8713 3733 8710 3735 8709 3737 8705
3732 8699 3727 8698 3723 8692 3721 8690
3719 8691 3719 8689
TIME...MOT...LOC 2239Z 244DEG 47KT 3731 8690
TORNADO...OBSERVED
HAIL...1.00IN
$$
MLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Paducah KY 319 PM CDT TUE MAY 10 2016 .SHORT TERM...(Tonight through Thursday night) Issued at 319 PM CDT Tue May 10 2016 Primary focus today has been on ongoing severe weather event. Scattered supercells with all severe weather elements including tornadoes expected to continue, mainly across west Kentucky through sunset. Once the convection passes, clearing skies and light or calm winds will lead to either fog or very low cloud development possibly before midnight. Haven't had much time to look at the convective potential for Wednesday and Thursday, but still figure that we will have a relatively dry period tonight through much of Wednesday, with thunderstorms spreading east into the area later Wednesday night. More development is likely on Thursday as the larger-scale trough approaches the area. .LONG TERM...(Friday through Tuesday) Issued at 319 PM CDT Tue May 10 2016 The extended period will start out under northwest flow aloft and surface ridging. In the fast northwesterly flow, a reinforcing shot of cool dry air is progged to sweep into the PAH forecast area late Friday night. This feature will have little deep moisture to work with, therefore the probability of measurable rainfall will be rather low, about 1 out of 3. At this time, there seems to be enough lack of instability to preclude the mention of thunder. Saturday looks dry under another surface ridge, however it is possible for rain to occur in the southern half of the region Saturday night due to the presence of a developing boundary between high pressure to the north and increasing low pressure in the southern Plains. The medium range models, while in reasonable agreement, are more vague with the path of the southern Plains low and the quasi- stationary boundary to its east, with the ECMWF keeping it farther south than the GFS. For the time being, there will be a gradually increasing chance of showers from the latter half of the weekend through Day 7. Increasing moisture/instability should allow at least scattered tstm activity by Monday. Expect a cooldown through the weekend, with highs not reaching 70 Saturday and Sunday, and lows dipping below 50 Saturday night. A modest rebound in temps by Day 7. && .AVIATION... Issued at 1248 PM CDT Tue May 10 2016 A cluster of storms will hit KOWB in the next hour, and once it pushes east, all TAF sites should be dry for the remainder of the forecast. MVFR ceilings will impact KCGI and KPAH for a few hours this afternoon before lifting to VFR. It appears that MVFR ceilings will be tied to convection at KOWB only. Clearing is eventually expected along with light or calm winds tonight. There is a strong signal for LIFR or lower ceiling development possibly before 06Z depending on timing of the clearing. The low ceilings and/or dense fog development seems like a good bet. The low ceilings/fog should lift/dissipate by late morning. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...DRS LONG TERM...DB AVIATION...DRS
Hazardous weather outlook, May 10, 3:10 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 310 PM CDT TUE MAY 10 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-111000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 310 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE EAST ACROSS WEST KENTUCKY...THE SOUTHERN TIP OF ILLINOIS AND FAR SOUTHEAST MISSOURI THROUGH SUNSET. SUPERCELLS WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE EXPECTED...ESPECIALLY ACROSS SOUTHERN PORTIONS OF WEST KENTUCKY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH THURSDAY EVENING...THEN AGAIN MONDAY. AT THIS TIME...THUNDERSTORMS THAT DEVELOP AFTER MIDNIGHT WEDNESDAY NIGHT AND THEN AGAIN THURSDAY AFTERNOON HAVE THE BEST SEVERE POTENTIAL. THE PRIMARY CONCERN WILL BE DAMAGING HAIL AND WINDS WITHIN CLUSTERS OF THUNDERSTORMS. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE A SECONDARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN WEST KENTUCKY...THE SOUTHERN TIP OF ILLINOIS AND SOUTHEAST MISSOURI. DRS
In the hours before
Local storm report, May 10, 2:54 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
254 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TORNADO 2 NNW MAYFIELD 36.76N 88.66W
05/10/2016 GRAVES KY PUBLIC
TORNADO ON THE GROUND CROSSING HIGHWAY 121
&&
JIMPLocal storm report, May 10, 2:58 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
258 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 2 N MAYFIELD 36.77N 88.65W
05/10/2016 GRAVES KY NWS EMPLOYEE
TORNADO ON THE GROUND CROSSING HIGHWAY 45. DAMAGE/DEBRIS
HAVE BEEN CONFIRMED.
&&
JIMPLocal storm report, May 10, 3:12 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 10 NE MAYFIELD 36.84N 88.52W
05/10/2016 GRAVES KY TRAINED SPOTTER
TORNADO ON THE GROUND PRODUCING DAMAGE ON THE
GRAVES/MARSHALL COUNTY LINE.
&&
JIMPLocal storm report, May 10, 3:30 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 WSW BENTON 38.00N 88.95W
05/10/2016 FRANKLIN IL TRAINED SPOTTER
TORNADO ON THE GROUND NEAR MILE MARKER 40 ON THE PURCHASE
PARKWAY.
&&
JIMPLocal storm report, May 10, 3:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
343 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 WSW BENTON 36.84N 88.39W
05/10/2016 MARSHALL KY TRAINED SPOTTER
TORNADO ON THE GROUND NEAR MILE MARKER 40 ON THE PURCHASE
PARKWAY.
&&
DBLocal storm report, May 10, 3:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
351 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 NW MAYFIELD 36.75N 88.66W
05/10/2016 GRAVES KY TRAINED SPOTTER
COLLAPSED BUILDING ON HWY 121 NORTH IN GRAVES COUNTY.
LIKELY TORNADO DAMAGE.
&&
DBThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Fulton | 51 min |
| May 9, 10:11 PM CDT | Special Weather Statement | PAH | Ballard | 49 min |
| May 9, 10:23 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 37 min |
| May 9, 10:51 PM CDT | Special Weather Statement | PAH | Fulton, Graves, Hickman, Livingston, McCracken, Marshall | 69 min |
| May 10, 11:45 AM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Union, Webster | 3 hr |
| May 10, 12:06 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 24 min |
| May 10, 12:28 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean, Webster | 32 min |
| May 10, 12:56 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 34 min |
| May 10, 1:10 PM CDT | Tornado Warning | PAH | Daviess | 35 min |
| May 10, 1:20 PM CDT | Areal Flood Advisory | PAH | Daviess | 3 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 32 min |
| May 10, 2:46 PM CDT | Tornado Warning | PAH | Graves | 29 min |
| May 10, 2:57 PM CDT | Severe Thunderstorm Warning | PAH | Graves, Marshall | 48 min |
| May 10, 3:07 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall | 23 min |
| May 10, 3:30 PM CDT | Tornado Warning | PAH | Lyon, Marshall, Trigg | 45 min |
| May 10, 4:05 PM CDT | Areal Flood Advisory | PAH | Daviess | 3 hr |
| May 10, 4:05 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 25 min |
| May 10, 4:11 PM CDT | Tornado Warning | PAH | Caldwell, Lyon, Trigg | 34 min |
| May 10, 4:37 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 23 min |
| May 10, 4:42 PM CDT | Tornado Warning | PAH | Hopkins, McLean | 33 min |
| May 10, 5:20 PM CDT | Tornado Warning | PAH | Daviess, McLean, Muhlenberg | 29 min |
| May 10, 5:44 PM CDT | Tornado Warning | PAH | Muhlenberg | 31 min |
| May 10, 5:57 PM CDT | Tornado Warning | PAH | Union | 33 min |
| May 10, 6:00 PM CDT | Tornado Warning | PAH | Muhlenberg | 18 min |
| May 10, 6:11 PM CDT | Tornado Warning | PAH | Union | 34 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 37 min |
| May 10, 6:32 PM CDT | Tornado Warning | PAH | Crittenden | 28 min |
| May 10, 6:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian | 39 min |
Nearby
Tornado Warnings in Kentucky, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.